A Modified Solution of the Nonlinear Singular Oscillator by Extended Iteration Procedure

B. M. Ikramul Haque, M. M. Ayub Hossain

Page: 1-9
Abstract View: 102 times | Full Article - PDF: 123 times | Review History: 0 times |

Extinction and Stationary Distribution of a Stochastic SIRS Epidemic Model Incorporating Media Coverage

Eric N'zi, Modeste N'zi

Page: 1-19
Abstract View: 103 times | Full Article - PDF: 90 times | Review History: 0 times |

A Stochastic Model with Jumps for Smoking

Mohamed Coulibaly, Modeste N'Zi

Page: 1-16
Abstract View: 89 times | Full Article - PDF: 60 times | Review History: 0 times |

A Lomax-inverse Lindley Distribution: Model, Properties and Applications to Lifetime Data

Terna Godfrey Ieren, Peter Oluwaseun Koleoso, Adana’a Felix Chama, Innocent Boyle Eraikhuemen, Nasiru Yakubu

Page: 1-28
Abstract View: 75 times | Full Article PDF: 84 times | Review History: 0 times |

An RSA Algorithm for Securing Financial Data on the Cloud

Gabriel Babatunde Iwasokun, Oluwole Charles Akinyokun, Sunday Julius Alawode, Taiwo Gabriel Omomule

Page: 1-11
Abstract View: 27 times | Full Article PDF: 20 times | Review History: 0 times |